# SDR CHQA200600083

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 8,480 hours, 7,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21552
- Condition: Inoperative
- Location: Emergency Light
- Part time: 809 hours, 547 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  NR 4 BATTERY PACK FUSE KEEPS BLOWING.  REMOVED AND REPLACED BATTERY.  OPS CHECK GOOD IAW EMB 33-50-01 AND 33-50-00.  NO OTHER DEFECTS NOTED.
